Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Sweating diarrhea stomach cramps cold chills

Premium Questions

Dr. Panagiotis Zografakis MD

in the morning with severe cramps, resulting in diarrhea . A very powerful movement and the pain subsided. I felt weak and chilled for the next day but did not have a fever . Over the next couple of... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr. Pragnesh Vachharajani MD

fairly soft and diarrhea somedays. my appetite comes and goes now but i still have lower stomach cramping and its not pms, im cold almost all the time, my headaches that i get on a way too... View answer

Answered by : Dr. Pragnesh Vachharajani ( General & Family Physician)
Dr.  Luchuo Engelbert Bain MD

diahhrea, stomach cramps , and headache. I was going to go to work today (I'm a school principal ... View answer

Answered by : Dr. Luchuo Engelbert Bain ( General & Family Physician)
Dr. Klerida Shehu MD

Hello, I am currently working with my health care provider about a possible diagnoses of Crohn's. I have had many of the symptoms associated with this condition such as sever cramping, diarrhea ... View answer

Answered by : Dr. Klerida Shehu ( Gastroenterologist)
Dr. Tushar Kanti Biswas MD

I believe that I might have excreted a worm. I have had diarrhea all day today and when my stomach started cramping again I went to the restroom and only a thin mucus covered (what looks like a worm)... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)

Public Forum Discussions

Dr. Penchila Prasad Kandikattu MD

I have had diarrhea, stomach cramping, sweating, and chills in spurts that last about 2 hours. I ... ciprofloxin and flucqnazole yesterday, and my stomach is hurting again today. I... View answer

Answered by : Dr. Penchila Prasad Kandikattu ( Internal Medicine Specialist)
Dr. Akhtarhusain MD

colored stool bit I found out it was stomach cramps and I would barley eat and now I have a lose of appetite I m cold and hungry but don t want to eat and have a mild headache and I feel very weak ... View answer

Answered by : Dr. Akhtarhusain ( Internal Medicine Specialist)
Dr. T Chandrakant MD

My son is away at college. He is on the 8th day of diarrhea. One day one he also vomited and had a fever and chills. Every time he had a episode of diarrhea. He also has stomach cramps.... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. Sonia Raina MD

Hello. I have had diarrhea for two days with stomach cramps, abdominal pain and some nusia. On the first day I had some sweats and shivers which seemed to have passed. I still have... View answer

Answered by : Dr. Sonia Raina ( General & Family Physician)
Dr. V R Nandakumar MD

but it just goes straight through me I get terrible stomach craps as well as this ... View answer

Answered by : Dr. V R Nandakumar ( Radiologist)

Mobile Questions and Answers

Dr.     Suresh Heijebu MD

Hi,sulfameth can cause side effects like diarrhoea,consult dr for alternative

Dr. Gaurav Ghatawat MD

If there is cramps and diarrhea you must be having some gastrointestinal infection or a stomach flu Start tablet ofloxacin and ornidazole combination 2 times daily for 5 days Drink lots if fluid

Dr. Robert Galamaga MD

this could be gastroenteritis.